Jump to content

Photo

Will Skin Ever Be The Same Post Treatment?

tetracycline differin antibiotic aha alpha hydroxy acid

2 replies to this topic

#1 lionheart88

lionheart88

    Junior Member

  • Members
  • Posts & Likes
    Posts: 50
    Gallery Images: 1
    Likes: 5
About Me
  • Gender:Female
  • Location:Kent, England
  • Joined: 05-January 13

Posted 05 January 2013 - 08:31 PM

Hi all

So I've been on antibiotics for 9 months now (7 months of doxy and 2 of tetracycline) and my skin is now a lot worse than it was before I bothered to start treatment! If I slowly came off the antibiotics would my skin go back to what it was before over time or have I permanently changed it do you think? I know it would probably be different with everyone, I just wondered if anyone had any experience with it.
I also started differin a month ago, which I know takes months to work, but at this point I'm wondering why I'm bothering when all I've done is make it worse than it was when I started!

I've had acne for exactly half my life now (12-24) so I don't even know what it's like to have flawless skin, it won't stop me doing things, but I have to work in an aseptic unit next month and we aren't allowed to wear make up eeeeeek!

Any tips are welcome! Thanks!

Correction I meant lymecycline not tetracycline haha!

#2 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 05 January 2013 - 11:20 PM

how much worse is your acne now?

If you have leaky gut (antibiotics cause this), you may have permanently worsened it

#3 lionheart88

lionheart88

    Junior Member

  • Members
  • Posts & Likes
    Posts: 50
    Gallery Images: 1
    Likes: 5
About Me
  • Gender:Female
  • Location:Kent, England
  • Joined: 05-January 13

Posted 06 January 2013 - 06:26 AM

It is a fair bit worse and in different places than before, it used to be mainly my cheeks but now the cheeks aren't so bad but forehead and chin is horrific! No I don't have 'leaky gut', I used to get sick on doxy if I took it without food but that's it. I really hope I haven't made it worse for good, I wish I had never bothered to start!


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users